# SDR P2EA98018

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 616/639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, UPPER EXTERIOR FUSELAGE SKIN HAS 4 CRACKS AT VHF ANTENNA CUT OUT, BETWEEN BS 616 AND BS 639 AT STRINGER NR 1 AND NR 2 RIGHT.  REPAIRED FUSELAGE SKIN SECTION IAW EO C00-3-53-039-98.  (M)
